IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Products of projections and positive operators
Autor/es:
M. LAURA ARIAS; GUSTAVO CORACH; M. CELESTE GONZALEZ
Revista:
LINEAR ALGEBRA AND ITS APPLICATIONS
Editorial:
ELSEVIER SCIENCE INC
Referencias:
Año: 2013 vol. 439 p. 1730 - 1730
ISSN:
0024-3795
Resumen:
This article is devoted to the study of the set T of all products PA with P an orthogonal projection and A a positive (semidefinite) operator. We describe this set and study optimal factorizations. We also relate this factorization with the notion of compatibility and explore the polar decomposition of the operators in T.